|testosterone and heart disease
Dec 25, 2003
I am using testosterone gel-once a day. I have been reading many articles indicating that protease inhibitors increase chances of heart disease-Does using testosterone also add an additional burden and increase chances of heart disease like other steriod use?
| Response from Mr. Vergel
Tetosterone replacement has not been shown to increase heart disease. In fact, men with low testosterone have a higher risk of heart disease in some studies. Higher (bodybuilding) doses of testosterone have been shown to decrease HDL (good cholesterol),increase LDL (bad cholesterol), and increase blood pressure. Also, higher doses can cause polycythemia, which is a dangerous increase in red blood cells that make the blood too thick to be pumped by the heart. Tetosterone replacement (typical dose is am injection of 200 mg every two weeks, or 1% gels at 5 to 7.5 grams a day) has not shown to have these problems. For more information, read the book "Built to Survive" (www.medibolics.com)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of Blowjob From A Prostitute
- Cold Hands After Masturbation Worried I Have HIV
- Itchy Testicles After Touching Used Condom Sign Of HIV AIDS
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.